# SDR ABXA20120404336

- Difficulty date: April 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10334
- Part serial: 119
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT ENGINE MOUNT RUSTED.  REMOVED AND REPLACED NR 1 ENGINE AFT ENGINE MOUNT IAW B767 AMM 71-21-2 ENGINE, ACFT WAS GROUNDED.
